| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker observed and verified the issue during evaluation.The main keypad was replaced to resolve the issue.After performing other unrelated repairs, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The cause of the reported issue was determined to be a faulty keypad.
Event or Problem Description
During routine preventative maintenance testing by stryker, it was found that the device's on button was only working intermittently.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.